# SDR SCNA20141125207

- Difficulty date: November 13, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30637
- Aircraft time: 47,613 hours, 16,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT FWD WEB LOWER CLOSE OUT PLATE IS CORRODED ON LOWER SIDE. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED NEW CLOSE OUT PLATE.
